# SDR AALA20171116005

- Difficulty date: November 15, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 68,401 hours, 8,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DURING PS2 CHECK IT WAS FOUND ONE EMERGENCY LIGHT INOP AT SEAT 4D.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT PER AMM 33-51-05.  OPERATIONAL CHECK GOOD.  (CLOSED)
